# SDR FDEA200908052915

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A9222082520201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT; UNDER PANEL 121 TF; THE ELECTRICAL WIRES SUPPORT   STRUCTURE (TUBE) IS CRACKED FROM FRAME 17 TO FRAME 18 AND RBL 0 TO RBL 6. REMOVED; LOCATED; DRILLED AND INSTALLED ELECTRICAL WIRES SUPPORT STRUCTURE   IAW SRM 51-72-10.
